# SDR SWAA2021082520441

- Difficulty date: March 11, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU INLET MOUNTING FLANGE AT B.S . 1088; R.B.L. 22-32; WL 270 ON LOWER FLANGE. / REMOVED AND REPLACED FILLER ON APU INLET MOUNTING FLANGE BS1088 RBL22-32 ON LOWER FLANGE FABRICATED FROM 2024T3# 0.071' CLAD LOT# 1401376-1 IAW SRM 51-40-02; DWG 148A0924 AND PL65-46572. 89004U; 23MAR20.
